English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Unimodal sequences and "strange'' functions: a family of quantum modular forms

MPS-Authors
/persons/resource/persons235006

Bringmann,  Kathrin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235252

Folsom,  Amanda
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., Folsom, A., & Rhoades, R. C. (2015). Unimodal sequences and "strange'' functions: a family of quantum modular forms. Pacific Journal of Mathematics, 274(1), 1-25. doi:10.2140/pjm.2015.274.1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-125E-F
Abstract
There is no abstract available